Free boundary problems for the Navier-Stokes equations
Variational methods for equilibrum problems of fluids - Trento, 20-25 juin 1983, Astérisque no. 118  (1984), p. 115-123
@incollection{AST_1984__118__115_0,
     author = {Bemelmans, J.},
     title = {Free boundary problems for the Navier-Stokes equations},
     booktitle = {Variational methods for equilibrum problems of fluids - Trento, 20-25 juin 1983},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {118},
     year = {1984},
     pages = {115-123},
     zbl = {0567.76036},
     mrnumber = {761741},
     language = {en},
     url = {http://www.numdam.org/item/AST_1984__118__115_0}
}
Bemelmans, J. Free boundary problems for the Navier-Stokes equations, in Variational methods for equilibrum problems of fluids - Trento, 20-25 juin 1983, Astérisque, no. 118 (1984), pp. 115-123. http://www.numdam.org/item/AST_1984__118__115_0/

[1] J. T. Beale, The initial value problem for the Navier-Stokes equations with a free surface. Comm. Pure Appl. Math. 34 (1981), 359-392. | Article | MR 611750 | Zbl 0464.76028

[2] J. Bemelmans, Gleichgewichtsfiguren zäher Flüssigkeiten mit Oberflächenspannung, Analysis (1981). | MR 727877 | Zbl 0561.76042

[3] J. Bemelmans, Liquid drops under the influence of gravity and surface tension, manuscripta math. 36 (1981), 105-123. | Article | MR 637857 | Zbl 0478.76118

[4] J. Bemelmans, Free boundary problems for the stationary Navier-Stokes equations, in preparation. | Article | Zbl 0637.76027

[5] J. Bemelmans, Nonstationary viscous fluid flow generated by surface tension, I: existence of classical solutions, SFB 72-preprint, Bonn.

[6] J. Bemelmans, Zur Dynamik von Flüssigkeitsfiguren, Habilitationsschrift, Bonn, 1982.

[7] J. Bemelmans and A. Friedman , Analyticity for the Navier-Stokes Equations governed by surface tension on the free boundary, to appear in J. Diff. Equations. | MR 759830 | Zbl 0497.35076

[8] A. Friedman, On the regularity of solutions of nonlinear elliptic and parabolic systems of partial differential equations, J. Math. Mech. 7. (1958), 43-60. | MR 118970 | Zbl 0078.27702

[9] T. A. Mccready, The interior Neumann problem for stationary solutions of the Navier-Stokes Equations, Dissertation, Stanford, 1968. | MR 2617321

[10] V. A. Solonnikov, Solvability of a problem on the motion of a viscous incompressible fluid bounded by a free surface. Math. USSR Izvestija 11 (1977), 1323-1358. | Article | Zbl 0398.76024